# SDR CALA2009062600333

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 29,227 hours, 10,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FWD GALLEY LT AND RT WON`T CHARGE AND ROW 5 AND AFT GALLEY RT.  REPLACED BATTERY PACKS IN FRONT GALLEY LT AND RT ROW 5 AFT GALLEY RT, OPS CHECK GOOD PER CHK CARD 29-3350-1-7100.
